# SDR RAIA990828

- Difficulty date: August 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N560HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41076
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Part number: 51539019E
- Condition: Failed
- Location: Right
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FLT 7741 - JFK - RIGHT GENERATOR INOPERATIVE.  MAINTENANCE REPLACED RIGHT GENERATOR CONTROL UNIT.  (M)
